Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2016, 1:13 PM EDT for Rockdale County, Walton County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 1:13 PM EDT (17:13 UTC)
- Expired
- Jul 6, 2016, 1:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
Counties Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 75 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
881
WWUS82 KFFC 061713
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT WED JUL 6 2016
GAZ037-046>048-061745-
OCONEE GA-NEWTON GA-ROCKDALE GA-WALTON GA-
113 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OCONEE...NORTHERN
NEWTON...ROCKDALE AND WALTON COUNTIES UNTIL 145 PM EDT...
AT 113 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BETHLEHEM TO CONYERS...AND MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...MONROE...COVINGTON...WATKINSVILLE...SOCIAL
CIRCLE...OXFORD... PORTERDALE...WALNUT GROVE...NORTH HIGH
SHOALS...BETWEEN...GOOD HOPE... JERSEY...GEORGIA INTERNATIONAL HORSE
PARK...GRATIS...GUM CREEK...OAK HILL...ALMON...MAGNET...MILSTEAD AND
RICHARDSON PARK.
LAT...LON 3387 8340 3381 8349 3382 8351 3379 8353
3350 8399 3353 8405 3354 8405 3354 8406
3359 8415 3361 8416 3363 8413 3362 8411
3364 8410 3390 8367
TIME...MOT...LOC 1713Z 276DEG 26KT 3386 8367 3364 8403
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 12:45 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 6, 12:45 PM EDT, 28 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1245 PM EDT WED JUL 6 2016 .PREV DISCUSSION... /Issued 312 AM EDT WED JUL 6 2016/ .SHORT TERM /Today through Thursday/... Fcst period continues to be marked by perturbations traversing the upper flow in a very moist and moderately unstable environment allowing for rounds of showers and storms. The first of which is currently approaching north AL and progged to spark development across north and west central GA after about 9-10 AM then push south and east. Median SBCAPE again looks to be in the 1500-2000 J/kg range...possibly higher in east central GA by afternoon since they will have less cloud coverage to start the day. PWATs looking to be quite high near 2.0 inches so still think hydrometeor loading to aid downdrafts and highly efficient rain producers even for showers today. Not expecting severe but some strong convection with main threats of winds up to 35-45 mph...brief heavy rainfall...and frequent lightning. SPC also trimmed back the Marginal Risk so now we are in general thunder mention. Temps look a bit lower today than yesterday given a bit greater cloud coverage and a weakened ridge to the southeast so should stay below heat advisory criteria for east Central GA today...still muggy and unpleasant with heat indices there of low 100s. Thursday will have another piece of energy influencing the area but will have a shifted orientation more to the eastern portion of the CWA. Kept chance pops to north and east central GA. Could have slightly greater CAPE values than today though thinking similar overall storm threats with some strong development possible. At least these rounds of precip can try to chip away at the drought conditions. Slightly warmer temps across north GA and similar temps for central with many areas getting low to mid 90s. Baker && .LONG TERM /Thursday Night through Tuesday/... Long Range models show good agreement with weak disturbances exiting east Thursday night... with increased ridging and a weak northwest flow aloft developing by Friday morning. This should spread some drier air into the forecast area on Friday and help hold afternoon convection down to more isolated in coverage at best. The drier... less active pattern may be short-lived as models agrees on a strong low pressure system pushing across the Great Lakes region Friday night-Saturday that drags a frontal boundary into the TN Valley region on Saturday... then possibly into north Georgia Saturday night. It appears an active west to northwest flow aloft could interact with the front to produce scattered showers and thunderstorms across the forecast area over the weekend and into the first part of next week. This daily scattered convection is much needed with much of north Georgia in a severe drought. Otherwise... expecting near or slightly warmer than normal temperatures to prevail... with highs generally in the 90s and lows in the 70s... except 80s and 60s respectively in the mountains. 39 && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the area through 06Z outside of convection. Areas of MVFR or lower visibilities and ceilings are possible 06Z-14Z...however confidence not high enough to include in any TAFs right now. Line of strong convection across the forecast area will continue to push east impacting mainly the southeastern half of the area through 22-24Z. Could see additional convection pushing southeast into the northern half of the area after 04Z...however confidence is medium at best. Winds will remain southwest to west through the period. Winds speeds 7-12kt w/ gusts 15-20kt through 00Z...diminishing to 3-7kt after. //ATL Confidence...18Z Update... High concerning wind direction/speed...medium all other parameters. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 94 75 / 40 20 30 20 Atlanta 89 74 92 76 / 40 30 30 10 Blairsville 84 68 86 69 / 40 30 40 20 Cartersville 87 72 92 73 / 40 30 30 20 Columbus 93 75 94 76 / 40 20 20 10 Gainesville 87 73 90 75 / 40 30 30 20 Macon 95 75 96 76 / 30 20 30 10 Rome 89 73 93 74 / 40 30 30 10 Peachtree City 89 72 93 73 / 40 30 30 10 Vidalia 96 76 96 76 / 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....39 AVIATION...Baker
Hazardous weather outlook, Jul 6, 9:35 AM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 AM EDT WED JUL 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 935 AM EDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED ACROSS MUCH OF GEORGIA TODAY. STRONG THUNDERSTORMS ARE LIKELY...AND A FEW STORMS COULD BECOME SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. STORM COVERAGE SHOULD DECREASE AFTER DARK...BUT THE POTENTIAL FOR STRONG STORMS WILL CONTINUE INTO THE LATE EVENING OR OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 6, 11:51 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1151 AM EDT WED JUL 6 2016
GAZ020-021-031-032-061615-
COBB GA-PAULDING GA-BARTOW GA-CHEROKEE GA-
1151 AM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COBB...NORTHEASTERN
PAULDING...SOUTHEASTERN BARTOW AND SOUTHWESTERN CHEROKEE COUNTIES
UNTIL 1215 PM EDT...
AT 1151 AM EDT...A STRONG THUNDERSTORM WAS OVER ACWORTH...OR 9 MILES
SOUTHEAST OF CARTERSVILLE...MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...KENNESAW...WOODSTOCK...ACWORTH...HOLLY
SPRINGS...EMERSON...FAIR OAKS...WHITE WATER PARK...DUE WEST...MOUNT
BETHEL...KENNESAW STATE UNIVERSITY...SWEAT MOUNTAIN...LEBANON...RED
TOP MOUNTAIN STATE PARK... SANDY PLAINS...HOBGOOD PARK...KELLOGG
CREEK...CROSS ROADS...LITTLE RIVER LANDING AND GEORGE WASHINGTON
CARVER ST PK.
LAT...LON 3420 8472 3415 8436 3413 8436 3412 8437
3411 8442 3405 8442 3401 8440 3400 8440
3398 8438 3391 8445 3398 8480
TIME...MOT...LOC 1551Z 283DEG 29KT 3406 8470Special weather statement, Jul 6, 12:18 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 PM EDT WED JUL 6 2016
GAZ021-022-032>034-045-061645-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
1218 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...COBB...
NORTH FULTON...NORTHWESTERN GWINNETT...SOUTHEASTERN CHEROKEE AND
SOUTHERN FORSYTH COUNTIES UNTIL 1245 PM EDT...
AT 1218 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MILTON TO ROSWELL TO NEAR SANDY SPRINGS TO NEAR
POWDER SPRINGS...AND MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...CUMMING...SANDY SPRINGS...ROSWELL...JOHNS
CREEK...
ALPHARETTA...SMYRNA...DUNWOODY...MILTON...KENNESAW...DULUTH...WOODSTO
CK... SUGAR HILL...SUWANEE...POWDER
SPRINGS...BUFORD...CHAMBLEE...NORCROSS AND DORAVILLE.
LAT...LON 3391 8472 3407 8452 3420 8440 3421 8398
3419 8400 3419 8405 3417 8406 3417 8405
3408 8396 3399 8404 3382 8434 3389 8473
TIME...MOT...LOC 1618Z 263DEG 31KT 3414 8433 3405 8435 3401 8442 3389
8465Special weather statement, Jul 6, 12:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT WED JUL 6 2016
GAZ053-061715-
COWETA GA-
1242 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 115 PM EDT...
AT 1242 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWNAN...MOVING EAST
AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...PEACHTREE
CITY...TYRONE...PALMETTO...SENOIA...MORELAND...
SHARPSBURG...TURIN...EAST NEWNAN...THOMAS CROSSROADS...ARNCO-
SARGENT... MADRAS...DUNAWAY GARDENS...PLANT YATES...CANNONGATE AND
ROSCOE.
LAT...LON 3344 8494 3345 8492 3347 8491 3349 8488
3351 8462 3349 8461 3348 8462 3344 8463
3340 8461 3338 8459 3336 8458 3333 8453
3332 8452 3325 8450 3331 8495
TIME...MOT...LOC 1642Z 272DEG 25KT 3340 8486Special weather statement, Jul 6, 12:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EDT WED JUL 6 2016
GAZ066-067-061730-
TROUP GA-MERIWETHER GA-
1259 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 130 PM EDT...
AT 1259 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING
EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...GREENVILLE...MOUNTVILLE...BAUGHS
CROSSROADS...DURAND...LOUISE...
ODESSADALE...STOVALL...CANNONVILLE...BIG SPRINGS AND SMITHS
CROSSROAD.
LAT...LON 3310 8502 3311 8470 3287 8478 3293 8513
TIME...MOT...LOC 1659Z 279DEG 14KT 3301 8495Special weather statement, Jul 6, 1:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 PM EDT WED JUL 6 2016
GAZ044-054-055-057-061745-
HENRY GA-SOUTH FULTON GA-CLAYTON GA-FAYETTE GA-
110 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY...SOUTH FULTON...
CLAYTON AND NORTHERN FAYETTE COUNTIES UNTIL 145 PM EDT...
AT 110 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UNION CITY TO PALMETTO...AND MOVING EAST AT 25
MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
FAYETTEVILLE...JONESBORO...PEACHTREE CITY...UNION CITY...FOREST
PARK... RIVERDALE...COLLEGE
PARK...FAIRBURN...TYRONE...MORROW...PALMETTO...LAKE
CITY...HARTSFIELD-JACKSON AIRPORT...HIDDEN VALLEY PARK...FORT
GILLEM... REX...SANDY CREEK...ELLENWOOD AND CONLEY.
LAT...LON 3365 8445 3364 8424 3363 8424 3363 8423
3364 8422 3364 8418 3363 8418 3346 8444
3341 8461 3350 8461 3351 8462 3352 8466
TIME...MOT...LOC 1710Z 259DEG 23KT 3360 8449 3349 8466Special weather statement, Jul 6, 1:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT WED JUL 6 2016
GAZ037-046>048-061745-
OCONEE GA-NEWTON GA-ROCKDALE GA-WALTON GA-
113 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OCONEE...NORTHERN
NEWTON...ROCKDALE AND WALTON COUNTIES UNTIL 145 PM EDT...
AT 113 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BETHLEHEM TO CONYERS...AND MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...MONROE...COVINGTON...WATKINSVILLE...SOCIAL
CIRCLE...OXFORD... PORTERDALE...WALNUT GROVE...NORTH HIGH
SHOALS...BETWEEN...GOOD HOPE... JERSEY...GEORGIA INTERNATIONAL HORSE
PARK...GRATIS...GUM CREEK...OAK HILL...ALMON...MAGNET...MILSTEAD AND
RICHARDSON PARK.
LAT...LON 3387 8340 3381 8349 3382 8351 3379 8353
3350 8399 3353 8405 3354 8405 3354 8406
3359 8415 3361 8416 3363 8413 3362 8411
3364 8410 3390 8367
TIME...MOT...LOC 1713Z 276DEG 26KT 3386 8367 3364 8403The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:09 AM EDT | Special Weather Statement | FFC | Murray, Whitfield | 36 min |
| Jul 6, 11:12 AM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 6, 11:39 AM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Jul 6, 11:51 AM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 6, 12:11 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 49 min |
| Jul 6, 12:18 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jul 6, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 40 min |
| Jul 6, 12:42 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 6, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 35 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 6, 1:10 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 6, 1:17 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Jul 6, 1:18 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Jul 6, 1:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 30 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding | 29 min |
| Jul 6, 1:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 6, 1:36 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Jul 6, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 50 min |
| Jul 6, 1:41 PM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Jul 6, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 10 min |
| Jul 6, 1:45 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jul 6, 1:48 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 42 min |
| Jul 6, 1:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jul 6, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 40 min |
| Jul 6, 1:52 PM EDT | Special Weather Statement | FFC | Morgan, Putnam | 38 min |
| Jul 6, 2:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jul 6, 2:06 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 24 min |
| Jul 6, 2:10 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
| Jul 6, 2:12 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 33 min |
| Jul 6, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro | 42 min |
| Jul 6, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 38 min |
| Jul 6, 2:24 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 50 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Peach, Schley, Taylor | 49 min |
| Jul 6, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Wilkinson | 37 min |
| Jul 6, 2:33 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 42 min |
| Jul 6, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 22 min |
| Jul 6, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 48 min |
| Jul 6, 2:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | FFC | Chattahoochee | 37 min |
| Jul 6, 2:56 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 34 min |
| Jul 6, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 48 min |
| Jul 6, 3:01 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Jul 6, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 40 min |
| Jul 6, 3:10 PM EDT | Special Weather Statement | FFC | Bibb | 50 min |
| Jul 6, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 43 min |
| Jul 6, 3:19 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 41 min |
| Jul 6, 3:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jul 6, 3:26 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 49 min |
| Jul 6, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs, Wilkinson | 38 min |
| Jul 6, 3:42 PM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Jul 6, 4:00 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 45 min |
| Jul 6, 4:07 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 6, 4:13 PM EDT | Special Weather Statement | FFC | Johnson | 47 min |
| Jul 6, 4:16 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 44 min |
| Jul 6, 4:43 PM EDT | Special Weather Statement | FFC | Emanuel | 17 min |
| Jul 6, 4:49 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 6, 4:51 PM EDT | Special Weather Statement | FFC | Telfair, Treutlen, Wheeler | 39 min |
| Jul 6, 5:12 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 48 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Carroll | 45 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 51 min |
| Jul 6, 5:28 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 6, 5:50 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 40 min |
| Jul 6, 5:56 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jul 6, 5:58 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jul 6, 6:09 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 6, 6:13 PM EDT | Special Weather Statement | FFC | Douglas | 47 min |
| Jul 6, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 30 min |
| Jul 6, 6:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Cobb | 49 min |
| Jul 6, 6:29 PM EDT | Special Weather Statement | FFC | Carroll | 46 min |
| Jul 6, 6:44 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 46 min |
| Jul 6, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Jul 6, 6:50 PM EDT | Special Weather Statement | FFC | Carroll | 10 min |
| Jul 6, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Jul 6, 7:04 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 41 min |
| Jul 6, 7:39 PM EDT | Special Weather Statement | FFC | Fannin | 66 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.